# SDR AMTA200300746

- Difficulty date: March 22, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N164AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1238
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AND LT FLIGHT DECK DOOR PARTITIONS DAMAGED.  REPLACED PARTITIONS IAW ER/A L10-53F-5117 AND EO L10-52CS-27 18B.  (M)
